Authors: Ilić, Velimir 
Stanković, Miomir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Comments on “On q-non-extensive statistics with non-Tsallisian entropy”
Journal: Physica A: Statistical Mechanics and its Applications
Volume: 466
First page: 160
Last page: 165
Issue Date: 15-Jan-2017
Rank: M22
ISSN: 0378-4371
DOI: 10.1016/j.physa.2016.08.078
Recently, in Jizba and Korbel (2016), four generalized Shannon–Khinchin [GSK] axioms have been proposed and a generalized entropy which uniquely satisfies the GSK axioms has been derived. In this comment, we show that the unique class of the entropies derived in the aforementioned paper is not correct, as it violates the fourth GSK axiom, and we derive the correct one. Nevertheless, the class of entropies proposed in the commented paper still can serve as a basis for generalized statistical mechanics. We propose a new axiomatic system which characterizes the class of entropies.
Keywords: Generalized entropy | Information measures | Shannon–Khinchin axioms
Publisher: Elsevier
Project: Representations of logical structures and formal languages and their application in computing 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 

Show full item record


checked on May 20, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.